Wash mouth after steroid inhaler

Mouth ulcers are small, greyish/ white sores inside your mouth, where the top layer of the skin is damaged. You can have one ulcer at a time, or several. They often appear on the cheeks, inside the lips and the tongue. The ulcer is usually red around the rim. Everyone has mouth ulcers at some point in their life. Some people keep getting mouth ulcers every few months or weeks, or even every few days. Most mouth ulcers are small and are usually less than 5mm across. They usually heal after a week or two. A few people get ulcers that are bigger and take longer to heal. Bigger ulcers can also leave scars. You can also get lots of small, painful ulcers called herpetiform ulcers. These are caused by the cold sore virus and they need different treatment.

This is a great question, as the inhaler devices are similar in their operations. The short answer is no, you do not need to rinse your mouth after using the Spiriva. It is important however, to continue doing so after Advair use. Advair contains two important breathing medications, one of which is a low dose steroid. When you breathe in the powder from the Advair Diskus, a small amount can stick to your throat and the inside of your mouth as it makes its way into your lungs. If this small amount of steroid is not rinsed from the inside of your mouth, it can cause an infection known as Thrush, in which a patchy white fungal growth takes over your tongue like a shag carpet rug. I can assure you that no one wants that sort of discomfort! Rinsing your mouth after each use can significantly reduce the risk of contracting Thrush. Be sure to spit the water out after rinsing, staying sure not to swallow it.

Wash mouth after steroid inhaler

wash mouth after steroid inhaler

Media:

wash mouth after steroid inhalerwash mouth after steroid inhalerwash mouth after steroid inhalerwash mouth after steroid inhalerwash mouth after steroid inhaler

http://buy-steroids.org